# SDR AMCR200300006

- Difficulty date: October 30, 2003
- Submitted: October 30, 2003
- Operation: General aviation
- Aircraft: N255DV
- Make and model: Braero BAE125800A
- Aircraft serial: 258070
- Aircraft time: 9,187 hours, 5,859 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 0204KTU4
- Part serial: TU119619
- Condition: Intermittent
- Location: Fuel Qty
- Part time: 9,187 hours, 5,859 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF, PILOT NOTICED A INTERMITTENT DROP ON THE LEFT FUEL QUANTITY GAUGE OF ABOUT 500 LBS, THEN EVERYTHING WAS NORMAL. ON NEXT LEG, AFTER TAKE-OFF, PILOT NOTICED THE SAME THING. INVESTIGATION UNCOVERED AN INTERMITTENT NR 4 FUEL PROBE IN THE LEFT WING. THE INTERMITTENT OPERATION WAS DISCOVERED ONLY AFTER EXPOSING THE PROBES, AND USING A BARFIELD BOX, AND THEN TAPPING ON EACH PROBE, UNTIL THE PROBLEM WAS FOUND.
